Alert archive / South Carolina / Small Craft Advisories in 2011

Small Craft Advisory 31, NWS Wilmington, NC

April 10, 2011

NWS Wilmington, NC issued this small craft advisory at Apr 10, 2011, 1:40 PM EDT. It took effect at Apr 11, 2011, 6:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 1:40 PM EDT (17:40 UTC)
In effect from
Apr 11, 2011, 6:00 PM EDT
Expired
Apr 12, 2011, 10:04 PM EDT
In force
28 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WHUS72 KILM 101740
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
140 PM EDT SUN APR 10 2011

AMZ250-252-254-256-110100-
/O.NEW.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
140 PM EDT SUN APR 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO NOON EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM MONDAY TO NOON EDT
TUESDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$


15
11 follow-up statements
215 
WHUS72 KILM 110000
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
800 PM EDT SUN APR 10 2011

AMZ250-252-254-256-110900-
/O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
800 PM EDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM MONDAY TO
NOON EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM MONDAY TO NOON
EDT TUESDAY. 

* WINDS...SW WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
* SEAS...SEAS 3 TO 6 FT...UP TO 7 FT VICINITY FRYING PAN SHOALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

11
896 
WHUS72 KILM 110558
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
158 AM EDT MON APR 11 2011

AMZ250-252-254-256-111600-
/O.NEW.KILM.MF.Y.0007.110411T0600Z-110411T1600Z/
/O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
158 AM EDT MON APR 11 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
TUESDAY. 

* VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO
  LESS THAN 1 NM THROUGH THIS MORNING.

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS
  UP TO 30 KT MONDAY EVENING. THESE WINDS WILL PERSIST OVERNIGHT.

* SEAS...SEAS WILL REACH 4 TO 7 FT MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
RJD
654 
WHUS72 KILM 111551
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1151 AM EDT MON APR 11 2011

AMZ250-252-254-256-120000-
/O.EXT.KILM.MF.Y.0007.000000T0000Z-110411T1800Z/
/O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1151 AM EDT MON APR 11 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON EDT TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO NOON EDT TUESDAY. 

* VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO
  LESS THAN 1 NM THROUGH EARLY AFTERNOON.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
372 
WHUS72 KILM 111800
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
200 PM EDT MON APR 11 2011

AMZ250-252-254-256-120200-
/O.EXT.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/
/O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
200 PM EDT MON APR 11 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON EDT TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON EDT TUESDAY. 

* VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES 
  TO LESS THAN 1 NM THROUGH EARLY AFTERNOON. 

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


15
723 
WHUS72 KILM 111915
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
315 PM EDT MON APR 11 2011

AMZ250-252-120300-
/O.CON.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/
/O.EXT.KILM.SC.Y.0031.110411T2200Z-110412T1800Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
315 PM EDT MON APR 11 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY.
A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO
  LESS THAN 1 NM THROUGH THE AFTERNOON HOURS.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ254-256-120300-
/O.CON.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/
/O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
315 PM EDT MON APR 11 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY. 

* VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES 
  TO LESS THAN 1 NM THROUGH EARLY AFTERNOON. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


15
302 
WHUS72 KILM 112226
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
626 PM EDT MON APR 11 2011

AMZ254-256-120700-
/O.EXP.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/
/O.CON.KILM.SC.Y.0031.000000T0000Z-110412T1600Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
626 PM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. THE DENSE FOG HAS
DISSIPATED ACROSS THE LOCAL WATERS WITH VISIBILITIES HAVING IMPROVED
TO GREATER THAN 6 NM.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY.

* WINDS...SOUTH TO SOUTHWEST 10 TO 15 KT...WILL INCREASE TO 15 TO
  20 KT WITH GUSTS UP TO 25 KT LATER TONIGHT. WINDS WILL VEER TO
  THE SOUTHWEST TO WEST DURING THE DAY TUESDAY AT 15 TO 25 KT.

* SEAS...3 TO 4 FT WILL BUILD TO 4 TO 6 FT OVERNIGHT AND CONTINUE
  THROUGH MID-DAY TUESDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ250-252-120700-
/O.EXP.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/
/O.CON.KILM.SC.Y.0031.000000T0000Z-110412T1800Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
626 PM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. THE DENSE FOG HAS
DISSIPATED ACROSS THE LOCAL WATERS WITH VISIBILITIES HAVING IMPROVED
TO GREATER THAN 6 NM.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY.

* WINDS...SOUTH TO SOUTHWEST 10 TO 15 KT...WILL INCREASE TO 15 TO
  20 KT WITH GUSTS UP TO 25 KT LATER TONIGHT. WINDS WILL VEER TO
  THE SOUTHWEST TO WEST DURING THE DAY TUESDAY AT 15 TO 25 KT WITH
  A FEW GUSTS TO 30 KT.

* SEAS...3 TO 5 FT WILL BUILD TO 4 TO 7 FT OVERNIGHT AND CONTINUE
  THROUGH EARLY AFTERNOON TUESDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

DOUGH
714 
WHUS72 KILM 120314
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1114 PM EDT MON APR 11 2011

AMZ254-256-120700-
/O.EXT.KILM.SC.Y.0031.000000T0000Z-110412T1800Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1114 PM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY.

* WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT...VEERING TO SW 15
  TO 25 KT WITH GUSTS UP TO 30 KT BY MID MORNING TUESDAY.

* SEAS...3 TO 5 FT BUILDING TO 4 TO 6 FT BY EARLY TUESDAY
  MORNING.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ250-252-120700-
/O.EXT.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1114 PM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY.

* WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT...VEERING TO SW 15
  TO 25 KT WITH GUSTS UP TO 30 KT BY LATE MORNING TUESDAY.

* SEAS...3 TO 5 FT BUILDING TO 4 TO 7 FT BY TUESDAY MORNING.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DCH
065 
WHUS72 KILM 120714
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
314 AM EDT TUE APR 12 2011

AMZ254-256-121600-
/O.CON.KILM.SC.Y.0031.000000T0000Z-110412T1800Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
314 AM EDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ250-252-121600-
/O.CON.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
314 AM EDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
438 
WHUS72 KILM 121543
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1143 AM EDT TUE APR 12 2011

AMZ254-256-122200-
/O.EXT.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1143 AM EDT TUE APR 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ250-252-122200-
/O.CON.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1143 AM EDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
574 
WHUS72 KILM 122140
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
540 PM EDT TUE APR 12 2011

AMZ250-252-254-256-130200-
/O.EXT.KILM.SC.Y.0031.000000T0000Z-110413T0200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
540 PM EDT TUE APR 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
125 
WHUS72 KILM 130204
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1004 PM EDT TUE APR 12 2011

AMZ250-252-254-256-130315-
/O.CAN.KILM.SC.Y.0031.000000T0000Z-110413T0200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1004 PM EDT TUE APR 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE THIS EVENING.

$$
RJD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 1:30 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 10, 1:30 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
130 PM EDT SUN APR 10 2011

.SYNOPSIS...
A WEAK PRESSURE PATTERN WILL CONTINUE THROUGH TONIGHT. A COLD FRONT
WILL CROSS THE AREA MONDAY NIGHT INTO TUESDAY MORNING. HIGH PRESSURE
WILL BUILD ACROSS THE REGION THROUGH MID WEEK. A POTENTIALLY STRONG
LOW PRESSURE SYSTEM WILL IMPACT THE AREA LATE FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
AS OF 1:30 PM SUNDAY...MAIN ISSUES FOR THE SHORT TERM ARE THE TIMING
AND EXTENT OF THE DECREASE IN CLOUD COVER THIS AFTERNOON...THE
POSSIBLE DEVELOPMENT OF FOG FOR THE OVERNIGHT HOURS AND HIGH
TEMPERATURES FOR MONDAY. AS THE RIDGE BUILDS THROUGH MONDAY THE WEAK
SURFACE PRESSURE PATTERN WILL BECOME BETTER DEFINED WITH A STRONGER
SOUTHWEST FLOW DEVELOPING AS THE NEXT SYSTEM MOVES INTO THE
MISSISSIPPI VALLEY.

VISIBLE SATELLITE LOOPS SHOW A VERY SIMILAR TREND IN THE TURBULENT
MIXING OF THE LOW LEVEL STRATUS THIS AFTERNOON AND WILL ADD BECOMING
PARTLY CLOUDY TO THE AFTERNOON PACKAGE FOR ALL AREAS.

FOR TONIGHT...AMPLE LOW LEVEL MOISTURE WARRANTS THE CONTINUATION OF
PATCHY FOG FOR MOST AREAS. NUMERICAL GUIDANCE IS VERY CLOSE AND
LEANED MORE TOWARD THE SLIGHTLY WARMER MAV NUMBERS FOR OVERNIGHT
LOWS CITING THE LOW LEVEL MOISTURE.

FINALLY FOR MONDAY...SOUTHWEST FLOW IS A LITTLE WEAKER THAN
PREVIOUS MODEL CYCLES AND THIS SHOULD ALLOW THE RESULTANT SEA
BREEZE TO KEEP COASTAL AREAS MOSTLY IN THE 70S ALTHOUGH WILMINGTON
SHOULD REACH THE LOWER 80S. GUIDANCE HAS TRENDED LOWER OVERALL AND
MID 80S INLAND LOOK TO BE THE HIGHEST.
&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
AS OF 3 AM SUNDAY...MAIN WEATHER FEATURE WILL BE A PROGRESSIVE
UPPER TROF AND ITS ASSOCIATED COLD FRONT. PLENTY OF FACTORS
WEIGHING AGAINST THUNDER...LET ALONE SEVERE...INCLUDING NIGHTTIME
OR EARLY MORNING FROPA AND THE UPPER TROF MAINTAINING A POSITIVE
TILT THROUGHOUT. BEST CHANCE FOR PRECIP IS 06-18Z TUESDAY...WITH
THE FIRST PART OF THAT BEING THE FRONT AND THE REST HAVING MORE TO
DO WITH THE UPPER TROF AXIS MAKING ITS WAY OFFSHORE LATER IN THE
DAY.

UNSEASONABLE WARMTH MONDAY IN THE WARM SECTOR. LATEST MODEL
GUIDANCE HAS BACKED OFF A COUPLE DEGREES FROM PREVIOUS RUNS AND I
AM HESITANT TO BUY INTO THAT. FAVORED THE WARMER GUIDANCE FOR
HIGHS ON MONDAY...WHICH MEANT THE NAM MOS ON THE COAST AND THE GFS
MOS INLAND. MAY STILL NEED TO BE A COUPLE DEGREES HIGHER. VERY
MILD CONDITIONS WILL CONTINUE MONDAY NIGHT AS WINDS STAY UP...BUT
THEN BACK NEAR NORMAL BEHIND THE FRONT ON TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 3 AM SUNDAY...FLAT RIDGING ALOFT AND HIGH PRESSURE BUILDING
IN FROM THE NORTH WILL BE IN CONTROL TUESDAY NIGHT THROUGH
THURSDAY. EXPECT DRY WX AND SEASONABLE TEMPS. WX WILL TURN MORE
UNSETTLED FRI AS MOISTURE DEEPENS IN RESPONSE TO AN UPPER TROF
DIGGING INTO THE GREAT LAKES. WILL RAMP POPS UP FRI INTO SAT BUT
TIMING IS UNCERTAIN ENOUGH TO LIMIT US TO THE CHANCE CATEGORY.
TEMPS STILL SEASONABLE BY DAY...BUT NIGHTS WILL TREND WELL ABOVE
NORMAL DUE TO CLOUD COVER AND SW WINDS. THE POTENTIAL BUST HINGES
ON THE UPPER LOW CUTTING OFF...WHICH IF ANYTHING WOULD KEEP US DRY
FOR MORE OF FRIDAY...IF NOT LONGER DUE TO SLOWER TIMING.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
AS OF 18Z...MODERATE CONFIDENCE DUE TO TIMING OF IMPROVEMENTS THIS
AFTN AND REDEVELOPMENT OF IFR STRATUS OVERNIGHT.

LATEST NAM SEEMS TO HAVE A PRETTY GOOD HANDLE ON ONGOING
STRATUS...SO HAVE COMBINED THIS WITH PERSISTENCE FOR 18Z ISSUANCE.
LATEST VISIBLE IMAGERY SHOWS STRATUS FINALLY BEGINNING TO
ERODE...AND LATEST ILM VWP SHOWS A FAIRLY SHALLOW STRATUS LAYER. MID
APRIL SUN SHOULD HELP SCT OUT THE STRATUS IN THE NEXT FEW
HOURS...AND HAVE INDICATED THIS IN TAFS. DO NOT BELIEVE STRATUS WILL
LIFT TO VFR LEVEL...BUT INSTEAD SCATTER OUT FROM MVFR. TIMING IN
TAFS IS FASTER THAN BUFR PROFILES...BUT PERSISTENCE AND CURRENT OBS
SUGGEST THIS FASTER IMPROVEMENT. WINDS HAVE BEEN LIGHT...BUT WILL
GRADUALLY INCREASE TO AROUND 10 KTS AND VEER TO THE E/SE THROUGH
TONIGHT.

VFR WILL BE PRETTY SHORT LIVED AS WAA ALOFT BEGINS IN EARNEST EARLY
IN THE OVERNIGHT. THIS WILL CREATE A STEEP LOW LEVEL INVERSION WHICH
WILL ONCE AGAIN TRAP MOISTURE IN THE FORM OF FOG/STRATUS. BUFR
PROFILES INDICATE FOG...BUT NOCTURNAL JET SHOULD BE TOO STRONG SO
THERE IS FAIRLY HIGH CONFIDENCE IN A THIRD CONSECUTIVE NIGHT OF IFR
STRATUS. FORTUNATELY ON MONDAY WINDS WILL INCREASE MORE RAPIDLY
AFTER DAYBREAK SO STRATUS SHOULD LIFT TO MVFR AND BEGIN TO SCATTER
BY 18Z.

EXTENDED OUTLOOK...STRONG S/SW WINDS MONDAY BUT VFR. MODERATE
CONFIDENCE IN SHOWERS/THUNDERSTORMS TUESDAY. VFR WEDNESDAY THROUGH
FRIDAY.

&&

.MARINE...
NEAR TERM /THROUGH MONDAY/...
AS OF 1:30 PM SUNDAY...BENIGN CONDITIONS WILL CONTINUE ACROSS THE
WATERS THROUGH MOST OF THE PERIOD WITH THE MAIN ISSUE BEING THE
GRADUAL WIND SHIFT THROUGH THE OVERNIGHT HOURS. AS THE DIFFUSE
PRESSURE PATTERN BECOMES BETTER DEFINED...WINDS WILL TURN TO THE
SOUTH AROUND 0600 UTC TONIGHT. AS THE GRADIENT INCREASES...WINDS
WILL INCREASE TO 15-20 KNOTS MONDAY AFTERNOON AND SHIFT A BIT TO THE
SOUTHWEST. THE LATEST SWAN SEAS ARE 2-4 FEET THROUGH TONIGHT WITH
3-5 FEET AND POSSIBLY A FEW SIX FOOTERS LATE MONDAY AFTERNOON.

SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
AS OF 3 AM SUNDAY...LOOK FOR GRADUALLY INCREASING WINDS MONDAY
INTO MONDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT. MODEST LOW-
LEVEL JET WITH THIS SYSTEM...SO A SOLID 20 KT LOOKS LIKE THE BEST
WE CAN DO MONDAY EVENING. WIDE OPEN SSW FETCH BUT LIMITED
DURATION...SO IT WILL BE MARGINAL AT BEST TO EVEN MEET ADVISORY
THRESHOLDS FOR SEAS. COLD FRONT SLIPS OFFSHORE TUESDAY
MORNING...BUT WINDS WILL SLOWLY VEER THROUGH THE DAY WITH THE TROF
HANGING BACK INLAND. THE AFTERNOON SHOULD FEATURE LIGHT W-SW WINDS
AND SUBSIDING SEAS.

LONG TERM /TUESDAY NIGHT THROUGH THURSDAY/...
AS OF 3 AM SUNDAY...WILL FINALLY LOOK FOR VEERING WINDS TUESDAY
NIGHT AS THE UPPER TROF SLIDES OFFSHORE AND SFC HIGH PRESSURE
BUILDS INTO THE CAROLINAS FROM THE NORTH. WINDS SHOULD COME AROUND
TO NORTH BY ABOUT MIDNIGHT...BUT WILL CAP WIND SPEEDS AROUND 15 KT
IN THE ABSENCE OF A REAL COLD SURGE. OTHERWISE GRADUAL VEERING
WED-THU AS THE HIGH SLIDES BY TO OUR NORTH. ONSHORE WINDS WILL BE
LIGHT ENOUGH THAT 2-3 FT MAY EVEN BE GENEROUS ON THE SEAS.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...SHK
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...JDW
Hazardous weather outlook, Apr 10, 4:09 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
409 AM EDT SUN APR 10 2011

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-110815-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
409 AM EDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-110815-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
409 AM EDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOUTHERLY WINDS AHEAD OF A COLD FRONT MONDAY NIGHT MAY BUILD SEAS
TO NEAR SMALL CRAFT ADVISORY THRESHOLDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Local storm report, Apr 10, 9:18 AM EDT, 4 hours 22 minutes before
***TEST TEST***PRELIMINARY LOCAL STORM REPORT***TEST TEST***
NATIONAL WEATHER SERVICE WILMINGTON NC
918 AM EDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             1 SW SOCIETY HILL       34.50N  79.86W
04/10/2011  E1.75 INCH       DARLINGTON         SC   LAW ENFORCEMENT

            AT SOCIETY HILL POLICE DEPARTMENT

&&

EVENT NUMBER ILM1100163

WEISS
Local storm report, Apr 10, 9:24 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
924 AM EDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             1 SW SOCIETY HILL       34.50N  79.86W
04/10/2011  E1.75 INCH       DARLINGTON         SC   LAW ENFORCEMENT

            AT SOCIETY HILL POLICE DEPARTMENT...CORRECTED

&&

CORRECTED REMARKS

EVENT NUMBER ILM1100163

WEISS
Local storm report, Apr 10, 10:49 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1049 AM EDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     LIGHTNING        5 SSW RAINS             34.03N  79.35W
04/09/2011                   MARION             SC   TRAINED SPOTTER

            CENTENARY BAPTIST CHURCH BURNED DOWN BY LIGHTNING
            STRIKE

&&

EVENT NUMBER ILM1100164

WEISS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:56 PM EDTSevere Thunderstorm WarningILMFlorence, Georgetown, Horry, Marion, Williamsburg79 min
Apr 9, 9:34 PM EDTSpecial Marine WarningILM56 min
Apr 9, 10:18 PM EDTSpecial Weather StatementILMGeorgetown57 min
Apr 9, 10:23 PM EDTSpecial Marine WarningILM59 min
Apr 9, 10:25 PM EDTSpecial Marine WarningILM95 min
Apr 9, 10:50 PM EDTSpecial Weather StatementILMFlorence, Georgetown, Williamsburg85 min
Apr 10, 12:40 AM EDTSevere Thunderstorm WarningILMDillon, Marlboro35 min
Apr 10, 1:25 AM EDTSevere Thunderstorm WarningILMDarlington, Marlboro35 min
Apr 9, 9:54 PM EDTSpecial Weather StatementILMBrunswick36 min
Apr 9, 10:30 PM EDTSpecial Weather StatementILMBrunswick30 min

Nearby

Small Craft Advisories in South Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.